# SDR SWAA2024100830439

- Difficulty date: August 26, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE ON GIRT BAR FITTING AFT ENTRY AND SERVICE DOOR AT AFT GALLEY AREA 2024-528488<[01] REPLACED HARDWARE ON GIRT BAR FITTING AFT ENTRY AND SERVICE DOOR AT AFT GALLEY AREA IAW B737-700 AMM-25-66-02-400-801. THE INSTALLATION IS DOCUMENTED ON TTG8Q003NUUE;[02] TASK COMPLETED
